Secondary Logo

Journal Logo

Errata

Early Adverse Events and Attrition in Selective Serotonin Reuptake Inhibitor Treatment: A Suicide Assessment Methodology Study Report: Erratum

Journal of Clinical Psychopharmacology: August 2010 - Volume 30 - Issue 4 - p 380
doi: 10.1097/JCP.0b013e3181e93b80
  • Free

We have been notified that the article by Dr Diane Warden et al titled "Early Adverse Events and Attrition in Selective Serotonin Reuptake Inhibitor Treatment: A Suicide Assessment Methodology Study Report" which was published in the June 2010 issue of the Journal (J Clin Psychopharmacol. 2010; 30:259-266 ) contained an error in the text.

On page 261, under "Analytic Methods," beginning on line 4, the correct sentence should read:

"A stepwise logistic regression model was used to identify worsening symptoms (adverse events) associated with attrition."

Reference

Warden D, Trivedi MH,Wisniewski SR, et al. Early adverse events and attrition in selective serotonin reuptake inhibitor treatment: a suicide assessment methodology study report. J Clin Psychopharmacol. 2010;30:259-266.
© 2010 Lippincott Williams & Wilkins, Inc.